Interstitial pneumonitis during combination therapy with interferon-alpha and ribavirin in a patient with chronic Hepatitis C.
Аннотация
After nine weeks of combination therapy with recombinant interferon-alpha and ribavirin for chronic hepatitis C a 62-year old woman complained of a dry cough and exertional dyspnea. An elevated erythrocyte sedimentation rate was noticed. Prior to treatment chest X-rays and physical examination revealed no pulmonary abnormalities. Inhalative steroids did not improve the symptoms and afer 12 weeks treatment chest X-ray and computed tomography showed bilateral reticonodular lung infiltration suggesting a diagnosis of interstitial pneumonitis. Cough and dyspnea resolved and abnormal lung shadows were reversible within two months following discontinuation of interferon-/ribavirin treatment. In the Japanese literature there are similar reports on pneumonitis occurring during high-dose IFN-alpha and concomitantly Chinese herbal medicine treatment. To our knowledge this is one of the first cases of interstitial pneumonitis due to combination therapy with IFN-alpha and ribavirin in chronic hepatitis C reported in the western world.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.